# SDR FDEA200911063869

- Difficulty date: November 6, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP INBD HINGE (WING MOUNTED) LWR ATTACHMENT FWD AND AFT SPOT FACE FOUND CORROSION.  RT OTBD FLAP FWD INBD HINGE LWR MOUNT FWD AND AFT SPOTFACE REWORKED IAW EA 1-5750-135630.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 108.
